# SDR USAA2014090200010

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 520 hours, 197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT B NOTIFIED COCKPIT OF DIRTY SOCK SMELL IN CABIN WHEN ACFT DOOR CLOSED & READY FOR PUSHBACK.  FLIGHT ATTENDANT B ALSO FELT LIGHT HEADED.  MX ACCOMPLISHED JOB CARD 26L00021001, COULD NOT DUPLICATE ANY ODOR.
